MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR
Model Number FR8A-TRL-B0
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994); Swelling/ Edema (4577)
Date of Event 07/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The surgical issue questionnaire was reviewed for potential causes of the reported issue.Based on this review, implanting the device at an off-label location, not performing an x-ray immediately after the procedure to confirm placement, and not performing an x-ray recently to confirm device positioning have been ruled out as potential causes.Additionally, severe force applied to the implant, excessive twisting, bending, or stretching, and not implanting the device according to the ifu have been ruled out.However, migration was confirmed via x-ray and the patient changed/adjusted the dressing, compromising the product's security to the body.A curonix representative conducted a review of sterilization and packaging records for the respective product lot; curonix has confirmed that the product was delivered sterile, validated sterilization parameters were used, and sterile barriers were verified to be intact following packaging.The stimulator is used to treat pain.The cause of the reported issue is migration.However, the cause of migration is due to patient non-compliance (touching or picking at wound) as the patient changed/adjusted the dressing (user error-patient).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in surgical issues.Surgical issue rates remain acceptably low; thus, a capa is not required at this time.Surgical issue rates will continue to be tracked and trended.
 
Event or Problem Description
The patient reported bleeding and swelling at the incision site as well as severe pain.On (b)(6) 2024, the patient went to the er, migration was confirmed via x-ray, and the device was removed.The patient is doing fine and is not experiencing any more bleeding.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer Contact
tena jimmerson
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key19822049
Report Number3010676138-2024-00141
Device Sequence Number8679906
Product Code GZF
UDI-Device Identifier00850051034390
UDI-Public(01)00850051034390(17)260301
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/01/2026
Device Model NumberFR8A-TRL-B0
Device Lot NumberSWO240308
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2024
Initial Report FDA Received Date07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale